# SDR QXEA0100402

- Difficulty date: March 14, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 36,265 hours, 50,105 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-CHAFING AT LOWER APERTURE OF LEFT HAND MAIN CABIN WINDOW AT STATION 501.  REPAIRED IAW DHC-8 RD-8-53-655 AND SRM 51-20-11, PAGE 3.
